Ask a doctor

Is bruising normal 4 days after teosyal filler? (Photo)

I had my chin and cheeks injected with Teosyal 4 days ago, as for my cheeks it was not my first time, I am used to it , but it was first time for my chin , my chin was a little bit swollen at first day , second day some bruises started to show pinky color , 3rd day it started to get light purple , 4th day it is getting darker , I am worried that it will stay and leave marks , is this normal and will dissolve in few days ? or I should see a doctor ?

Doctor Answers (1)

Bruising is a possible side-effect of filler injections

+1
Bruising is a possible side-effect of filler injections. Bruises can become dark purple and fade into a yellow color. Avoiding aspirin products prior to injections can assist in decreased bruising. Arnica or traumeel creams (found at health food stores) can be applied post injection to help decrease bruising.


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.